Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 90, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 15, 2012, 4:16 PM CDT for Baxter County, Marion County, Arkansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 4:16 PM CDT (21:16 UTC)
- Expired
- Apr 15, 2012, 4:30 PM CDT
- In force
- 14 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Baxter County, AR, Marion County, AR
The radar
The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 10:51 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303
WUUS54 KLZK 152116
SVRLZK
ARC005-089-152130-
/O.NEW.KLZK.SV.W.0090.120415T2116Z-120415T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
416 PM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
MARION COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 430 PM CDT
* AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
SOUTHWEST OF YELLVILLE...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... BULL SHOALS... PRICE PLACE...
OZARK ISLE... LAKEVIEW... FLIPPIN...
BULL SHOALS SP... ARKAWANA... THREE BROTHERS...
SUMMIT... SNOW... RALPH...
OAKLAND... BRUNO... TURKEY...
STANDING ROCK... POWELL... PINE MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3650 9235 3649 9235 3610 9268 3620 9287
3651 9264
TIME...MOT...LOC 2116Z 212DEG 56KT 3625 9270
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:03 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 15, 3:03 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 303 PM CDT SUN APR 15 2012 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT STORMS HAVING SOME DIFFICULTY INTENSIFYING IN WESTERN ARKANSAS EARLY THIS AFTERNOON. INSTABILITY GRADUALLY INCREASING...AND WOULD EXPECT PRECIPITATION TO CONGEAL INTO MORE OF A LINE AS IT MOVES INTO CENTRAL/EASTERN SECTIONS OF THE STATE THIS EVENING. SOME STORMS COULD BE SEVERE...WITH WIND DAMAGE THE MAIN CONCERN. MAIN STORM SYSTEM WILL MOVE WELL TO THE NORTH ON MONDAY...AND THE FRONT TRIGGERING THE PRECIPITATION WILL STALL FOR A TIME JUST SOUTHEAST OF THE STATE. GIVEN THIS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS COULD LINGER SOUTHEAST OF LITTLE ROCK. OTHERWISE... CLEARING WILL OCCUR FARTHER NORTH AND WEST...WITH SLIGHTLY COOLER/DRIER AIR. PRECIPITATION CHANCES WILL FINALLY COME TO AN END IN THE SOUTHEAST MONDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE PLAINS. THIS WILL KICK THE FRONT TOWARD THE SOUTHEAST UNITED STATES. THE REMAINDER OF THE PERIOD WILL FEATURE TRANQUIL CONDITIONS. TEMPERATURES TUESDAY AND WEDNESDAY WILL BE MOSTLY ABOVE NORMAL. && .LONG TERM...THURSDAY THROUGH SUNDAY FORECAST WILL START OFF DRY AS NEARLY ZONAL FLOW WILL BE IN PLACE ACROSS THE CENTRAL CONUS AT THE START OF THE LONG TERM. HOWEVER...UPPER LEVEL TROUGH WILL EXIT THE ROCKIES BY FRI...DEEPENING OVER THE PLAINS. THIS WILL PUSH A COLD FRONT SOUTH ACROSS AR BY FRI EVENING. HAVE PRECIP CHANCES STARTING LATE THU NIGHT ACROSS THE NW...THEN SPREADING SE DURING THE DAY ON FRI AS THE FRONT TRAVERSES THE STATE. PRECIP CHANCES THEN DECREASE FROM NW TO SE BY FRI NIGHT INTO SAT AS HIGH PRESSURE DIVES SE ACROSS THE PLAINS. DRY CONDITIONS WILL THEN PERSIST THROUGH PRETTY MUCH THE REST OF THE LONG TERM AS NW UPPER FLOW WILL BE DOMINANT ACROSS THE CENTRAL CONUS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 52 72 49 74 / 80 10 10 0 CAMDEN AR 58 80 55 80 / 90 20 10 0 HARRISON AR 49 70 46 73 / 60 10 10 0 HOT SPRINGS AR 56 79 54 78 / 80 10 10 0 LITTLE ROCK AR 59 78 55 77 / 80 10 10 0 MONTICELLO AR 64 80 58 79 / 80 30 10 0 MOUNT IDA AR 53 77 48 77 / 70 10 10 0 MOUNTAIN HOME AR 51 73 46 75 / 70 10 10 0 NEWPORT AR 55 73 49 75 / 90 20 10 0 PINE BLUFF AR 62 78 56 78 / 90 20 10 0 RUSSELLVILLE AR 52 75 48 78 / 70 10 10 0 SEARCY AR 56 76 46 75 / 90 20 10 0 STUTTGART AR 60 77 53 76 / 90 20 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...46 / LONG TERM...62
Hazardous weather outlook, Apr 15, 3:45 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT SUN APR 15 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 345 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SHOWERS AND THUNDERSTORMS WAS IN WESTERN ARKANSAS AS OF 330 PM CDT...AND EXTENDED FROM HARRISON TO DANVILLE AND TEXARKANA. STORMS HAVE HAD DIFFICULTY INTENSIFYING DUE TO A LACK OF INSTABILITY...WITH CLOUDS LIMITING HEATING. HOWEVER...STRENGTHENING IS LIKELY TOWARD CENTRAL AND EASTERN SECTIONS OF THE STATE GIVEN BREAKS IN THE CLOUDS AND MORE SUNSHINE. TEMPERATURES UNDER THE SUN WERE IN THE LOWER TO MID 80S. THE LINE OF STORMS IS EXPECTED TO EXTEND FROM HARDY TO LITTLE ROCK AND EL DORADO BY 700 PM CDT. STORMS WILL SURGE INTO EASTERN ARKANSAS THIS EVENING. THE MAIN CONCERN WITH THE STORMS WILL BE STRONG TO DAMAGING WINDS. WIND GUSTS COULD EXCEED 60 MPH IN PLACES. A FEW STORMS COULD PRODUCE QUARTER SIZE HAIL OR LARGER. ALSO...WINDS AHEAD OF THE LINE OF STORMS WILL BE FROM THE SOUTH OR SOUTHEAST...WITH SOUTHWEST WINDS ALOFT. WINDS WILL TURN WITH HEIGHT...CREATING ROTATION AND THE POSSIBILITY OF ISOLATED TORNADOES. AREAS OF BRIEF HEAVY RAIN ARE LIKELY...BUT ANY FLASH FLOODING WILL BE LOCALIZED. RAINFALL AMOUNTS WILL AVERAGE ONE HALF TO ONE AND A HALF INCHES...WITH LOCALLY OVER TWO INCHES. IT WILL BE WINDY AHEAD OF THE STORMS. WIND SPEEDS OF 20 TO 30 MPH WILL BE COMMON...WITH GUSTS UP TO 40 MPH POSSIBLE. AS A RESULT...A LAKE WIND ADVISORY IS IN EFFECT FOR A LARGE PART OF THE NATURAL STATE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND STORMS WILL EXIT THE REGION ON MONDAY WITH A COLD FRONT. HIGH PRESSURE WILL SETTLE INTO THE AREA BEHIND THE FRONT FOR A FEW DAYS. CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY AND SATURDAY AS ANOTHER COLD FRONT ARRIVES FROM THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING AS THE SEVERE WEATHER POTENTIAL INCREASES. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/46
In the hours before
Special weather statement, Apr 15, 1:30 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 PM CDT SUN APR 15 2012
ARZ021-030-037-038-040-151915-
JOHNSON AR-LOGAN AR-POLK AR-SCOTT AR-YELL AR-
130 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL...SCOTT...
NORTHERN POLK...LOGAN AND SOUTHWESTERN JOHNSON COUNTIES UNTIL 215 PM
CDT...
AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HUNTINGTON TO
5 MILES WEST OF WALDRON TO 3 MILES NORTHWEST OF MENA...AND MOVING
NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS FROM 40 TO 50 MPH COULD
OCCUR WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... PARIS... MENA...
CLARKSVILLE... BOONEVILLE... WOODLAND...
TOKALON... SUBIACO...
STONEHOUSE REC AREA... SPADRA...
SCRANTON... RATCLIFF... POLK CNTY FAIRGNDS...
OLIVER... MT MAGAZINE... MANSFIELD...
MAGAZINE... HOYT...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 63.
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL
THE STORMS PASS.
&&
LAT...LON 3488 9425 3496 9429 3497 9424 3507 9425
3511 9415 3515 9414 3515 9404 3523 9404
3524 9393 3533 9391 3532 9382 3542 9381
3537 9375 3538 9371 3561 9371 3565 9365
3548 9338 3508 9346 3453 9431
TIME...MOT...LOC 1829Z 232DEG 54KT 3512 9420 3498 9410
3467 9418
46Special weather statement, Apr 15, 3:01 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 301 PM CDT SUN APR 15 2012 ARZ003-004-012-013-021-022-152045- BOONE AR-JOHNSON AR-MARION AR-NEWTON AR-POPE AR-SEARCY AR- 301 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY...NORTHWESTERN POPE...EASTERN NEWTON...SOUTHWESTERN MARION AND NORTHEASTERN JOHNSON COUNTIES UNTIL 345 PM CDT... AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF WOODS MTN...OR 9 MILES NORTHEAST OF CLARKSVILLE...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... JASPER... WESTERN GROVE... VALLEY SPRINGS... SAINT JOE... ROSETTA... PRUITT... POINT PETER... PIERCETOWN... OLVEY... MOORE... MINERAL SPGS REC AREA... HOLMAN... EULA... DUGGER... DUFF... DILLEN... CARVER... BERTHA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3626 9310 3602 9263 3546 9329 3556 9348 TIME...MOT...LOC 2001Z 211DEG 61KT 3559 9333 56
Special weather statement, Apr 15, 3:10 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
310 PM CDT SUN APR 15 2012
ARZ037-038-040-041-052-152040-
MONTGOMERY AR-PIKE AR-POLK AR-SCOTT AR-YELL AR-
310 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN YELL...
SOUTHEASTERN SCOTT...NORTHEASTERN POLK...EXTREME NORTHWESTERN PIKE
AND WESTERN MONTGOMERY COUNTIES UNTIL 345 PM CDT...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF SHADY LAKE...OR 15 MILES
NORTH OF DIERKS...MOVING NORTHEAST AT 70 MPH.
WIND GUSTS UP TO 40 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
OPAL... ODEN...
LITTLE MISSOURI FALLS REC AREA... SIMS...
PINE RIDGE... PENCIL BLUFF... CEDAR CREEK...
BIG FORK... WHITETOWN... TURNERS MTN...
SUGARTREE MTN... SHADY LAKE...
ROCKY SHOALS REC AREA... RATTLESNAKE MTN...
RASPBERRY MTN... NORTH FORK LAKE... NICHOLS MTN...
LEADER MTN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3484 9390 3470 9360 3431 9393 3432 9394
3435 9395 3435 9415 3435 9417
TIME...MOT...LOC 2010Z 210DEG 59KT 3439 9401
/64Special weather statement, Apr 15, 3:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 PM CDT SUN APR 15 2012
ARZ003>005-012-013-152130-
BAXTER AR-BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
347 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN BOONE...
WESTERN SEARCY...EASTERN NEWTON...MARION AND NORTHWESTERN BAXTER
COUNTIES UNTIL 430 PM CDT...
AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STACK ROCK...OR 16 MILES WEST OF MARSHALL...
MOVING NORTHEAST AT 65 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... MOUNTAIN HOME... BULL SHOALS...
ZACK... WITTS SPRING... SAINT JOE...
RUSH... PRICE PLACE... POINT PETER...
OZARK ISLE... MAUMEE... MARSENA...
LION HILL... LAKEVIEW... GASSVILLE...
FLIPPIN... FAWN PARK... EULA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3645 9224 3574 9283 3588 9311 3651 9260
3651 9229
TIME...MOT...LOC 2047Z 212DEG 58KT 3590 9290
56Special weather statement, Apr 15, 3:56 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 356 PM CDT SUN APR 15 2012 ARZ038-039-041>043-052-152140- GARLAND AR-MONTGOMERY AR-PERRY AR-PIKE AR-SALINE AR-YELL AR- 356 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...EXTREME NORTHWESTERN SALINE...NORTHERN PIKE...SOUTHWESTERN PERRY...EASTERN MONTGOMERY AND NORTHWESTERN GARLAND COUNTIES UNTIL 445 PM CDT... AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KIRBY LNDG REC AREA...OR NEAR LAKE GREESON...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MT IDA... LAKE OUACHITA... SEGUR... NORMAN... LENA LNDG REC AREA... GLENWOOD... GAP CREEK REC AREA... DAISY... DAISY SP... WASHITA... STORY... SILVER... ROVER... ONYX... MT TABOR... LODI... KIRBY... HURRICANE GROVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3500 9337 3485 9303 3417 9364 3426 9382 TIME...MOT...LOC 2056Z 210DEG 63KT 3430 9367 56
Special weather statement, Apr 15, 4:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 402 PM CDT SUN APR 15 2012 ARZ003-004-012-013-021-022-152145- BOONE AR-JOHNSON AR-MARION AR-NEWTON AR-POPE AR-SEARCY AR- 402 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY...NORTHWESTERN POPE...EASTERN NEWTON...SOUTHWESTERN MARION AND EASTERN JOHNSON COUNTIES UNTIL 445 PM CDT... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF RED LICK MTN...OR 6 MILES EAST OF CLARKSVILLE...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WESTERN GROVE... VALLEY SPRINGS... SAINT JOE... ROSETTA... POINT PETER... PIERCETOWN... MOORE... MINERAL SPGS REC AREA... LUDWIG LAKE... HOLMAN... EULA... DUGGER... DILLEN... CARVER... BERTHA... VENDOR... SIMPSON... TREAT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3620 9302 3605 9272 3541 9326 3552 9350 TIME...MOT...LOC 2102Z 210DEG 61KT 3556 9333 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 1:30 PM CDT | Special Weather Statement | LZK | Logan, Scott | 45 min |
| Apr 15, 3:01 PM CDT | Special Weather Statement | LZK | Johnson, Newton | 44 min |
| Apr 15, 3:10 PM CDT | Special Weather Statement | LZK | Montgomery | 30 min |
| Apr 15, 3:47 PM CDT | Special Weather Statement | LZK | Marion | 43 min |
| Apr 15, 3:56 PM CDT | Special Weather Statement | LZK | Montgomery | 44 min |
| Apr 15, 4:02 PM CDT | Special Weather Statement | LZK | Newton | 43 min |
| Apr 15, 4:11 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more | 40 min |
| Apr 15, 4:36 PM CDT | Special Weather Statement | LZK | Marion | 44 min |
| Apr 15, 5:13 PM CDT | Special Weather Statement | LZK | Garland, Perry | 47 min |
| Apr 15, 5:19 PM CDT | Special Weather Statement | LZK | Conway, Perry, Van Buren | 46 min |
| Apr 15, 5:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Van Buren | 41 min |
| Apr 15, 6:01 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 29 min |
| Apr 15, 6:11 PM CDT | Special Weather Statement | LZK | Garland, Perry | 44 min |
| Apr 15, 6:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 41 min |
| Apr 15, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Saline | 37 min |
| Apr 15, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 25 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.